# SDR ASMF2025209

- Difficulty date: July 29, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 13,837 hours, 5,752 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure System
- Part number: 2474M65P0
- Part serial: EAKG0652
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,947 hours, 3,789 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT IS ON , ENG 2 . 737 IFIM TASK G73-20-00-810-858 PERFORMED , LIGHT RESET.    PSS ENG 2 VISUAL INSPECCION WAS PERFORMED IAW AMM F73-21-00-200-801-G00.   DATA ENTRY DATA PLUG CONFIGURATION CHECK WAS PERFORMED IAW AMM G73-21-09-700-801-G00.   PSS WAS REPLACED IAW AMM 73-21-11.   PS3 (PSS) SENSE LINE DRY OUT WAS PERFORMED IAW AMM 73-21-11-160-801-G00.
